Top
10
Doctor insights on: Inderal Overdose

Share
1

1
How is an an inderal (propranolol) overdose treated?

How is an an inderal (propranolol) overdose treated?

HR & BP lOwering: An Inderal (propranolol) overdose would have the effect of lowering BP & hr. Treatment would center on increasing both as needed to hemodynamically stabilize the patient while waiting for the Inderal (propranolol) to wash out of the system. ...Read more

Dr. Mark Ingerman
192 doctors shared insights

Inderal (Definition)

Inderal is a beta blocker which is a kind of rhythm ...Read more


2

2
How can paramedics treat an inderal (propranolol) overdose?

How can paramedics treat an inderal (propranolol) overdose?

Certainty?: If the paramedics were certain that a beta blocker was the overdose, they would radio the base station ER Dr with this information and might be ordered to administer glucagon to attempt to reduce its effect, or possibly epinephrine if the pulse and BP were very low. Mostly ABC support, monitoring and transport to ER for more treatment options than in field. ...Read more

See 1 more doctor answer
3

3
What is the treatment for inderal (propranolol) overdose?

What is the treatment for inderal (propranolol) overdose?

Paramedics may not t: Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fluids and atropine. Monitor with telemetry. Antidote is glucagon. As soon as the patient comes to er administration of activated charcoal is necessary if patient is alert and awake. ...Read more

4

4
How is an an inderal (propranolol) overdose treated?

HR & BP lOwering: An Inderal (propranolol) overdose would have the effect of lowering BP & hr. Treatment would center on increasing both as needed to hemodynamically stabilize the patient while waiting for the Inderal (propranolol) to wash out of the system. ...Read more

5

5
What interventions are needed for inderal (propranolol) overdose?

What interventions are needed for inderal (propranolol) overdose?

Go to ER: Inderal (propranolol) overdose causes low blood pressure and heart rate. Call your doc for minor event like taking 2 pills instead of one. For bigger overdose, have to go to er. There are emergency meds to support BP and hr and other measures they may have to take. ...Read more

See 1 more doctor answer
6

6
How can paramedics treat an inderal (propranolol) overdose?

Certainty?: If the paramedics were certain that a beta blocker was the overdose, they would radio the base station ER Dr with this information and might be ordered to administer glucagon to attempt to reduce its effect, or possibly epinephrine if the pulse and BP were very low. Mostly ABC support, monitoring and transport to ER for more treatment options than in field. ...Read more

See 1 more doctor answer
7

7
What is the treatment for inderal (propranolol) overdose?

Paramedics may not t: Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fluids and atropine. Monitor with telemetry. Antidote is glucagon. As soon as the patient comes to er administration of activated charcoal is necessary if patient is alert and awake. ...Read more

9

9
What are overdose of inderal (propranolol) effects like?

Slow heart rate: slow heart rate and may be mental status may be side effects of propranolol. It is very hard to overdose on Propranolol as doctors in late 60s and early 70s were using extraordinary amounts of the medicine (up to 2000 or 3000 mg) (carefully) to treat Hypertension, apparently without many untoward effects. Times do change and it is extremely unusual to see doses higher than 320 mg! nowadays. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more